# SDR SWAA2024010424343

- Difficulty date: November 23, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 540 LOCATED LBL7 AT AIR CONDITIONING BAY 2023-719961<[01] REPLACED SUPPORT BRACKET BODY STATION 540 LOCATED LBL7 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 AND 51-10-02 Ï¿½TEM 9. SEE INDIVIDUAL SIGNOFFS BELOW;[02] CORRECTED STEP 1 REPLACED SUPPORT BRACKET BODY STATION 540 LOCATED LBL7 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 AND 51-10-02 Ï¿½TEM 9.;[03] REPLACED SUPPORT BRACKET BODY STATION 540 LOCATED LBL7 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 AND 51-10-02 Ï¿½TEM 9.
